I’ve had left ovarian vein thrombosis extending into left renal vein, is embolization appropriate?

Hello,
I am a 36 year old woman who has history of left ovarian vein thrombosis extending into left renal vein. Recently, underwent vascular tests which revealed gonadal vein insufficiency, and had a embolization of the left renal vein. Is this the proper procedure for this injury?

Would this cause me to have chest pain, abnormal Ecg, and swelling?
Please help me, it seems something is wrong since I had this procedure.





This Question Is Open to Answers -Post Your Comment Below

advertisement:

4
Doctor Answers And General Comments : (both members and visitors can post)

avatar
4 Comment threads
0 Thread replies
1 Followers
 
Most reacted comment
Hottest comment thread
4 Comment authors
mrsshalini14docc4youDr MahaveerDr.Ayman darrag Recent comment authors
  Subscribe  
Notify of
Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to question doctors.co.
If the intravenous thrombolytic and antibiotic treatments has failed then this embolization procedure might be considered as a treatment of choice…
I do not believe that the procedure may have such complications..
Unless you are still having problems with blood clotting factors and a high risk of developing deep venous thrombus or other thrombi at any part of your body…
I recommend doing clotting factor test,blood test ,INR and ECG and visiting a cardiologist to rule out any related pathologies As soon as possible…

Dr Mahaveer
Member
Dr Mahaveer

hi
this procedure can dislodge micro emboli from the thromosed part that may get stuck up in minor venules and cause chest pain and similar symptoms. get a chest xray and ecg done. consult a physician

shw12
Member
shw12

HI
IT IS LESS LIKELY TO HAVE THESE SYMPTOMS AS A COMPLICATION OF THE PROCEDURE PER SE. BUT NOT IMPOSSIBLE THOUGH. IT SHOULD BE A RETROSPECTIVE DIAGNOSIS. CONCOMMITANT HEART DISEASE ALSO CAN CAUSE ABNORMAL ECGS,CHEST PAIN

mrsshalini14
Member
mrsshalini14

hello there
though the procedure has been performed well,still there are such known complications. during the procedure,some minor emboli may get blocked in the chest veins and cause these symptoms. anti-coagulant medicines will be helpful